# SDR ASAA0310212

- Difficulty date: March 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654582936
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FRAME TIE AT BS 360, RIGHT BUTTOCK LINE 15 CHAFED.  REMOVED AND REPLACED FRAME TIE PER SRM.  (M)
